Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jul 13, 2007, 9:21 AM CDT for Jasper County, Tyler County, Texas. It took effect at Jul 15, 2007, 7:45 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 13, 2007, 9:21 AM CDT (14:21 UTC)
- In effect from
- Jul 15, 2007, 7:45 PM CDT
- Expired
- Jul 14, 2007, 9:43 AM CDT
- In force
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
Counties Jasper County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 118 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Town Bluff (TBFT2).
- Action stage
- 64 ft
- Minor stage
- 68 ft
- Moderate stage
- 72 ft
- Major stage
- 82.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLCH 131421 FLWLCH BULLETIN FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 921 AM CDT FRI JUL 13 2007 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-140421- /X.NEW.KLCH.FL.W.0002.070715T1800Z-000000T0000Z/ /DWYT2.1.ER.070715T1800Z.070716T1800Z.000000T0000Z.NO/ 921 AM CDT FRI JUL 13 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 8:45 AM FRIDAY THE STAGE WAS 23.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 24.1 FEET BY TUESDAY EVENING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-140421- /X.NEW.KLCH.FL.W.0003.070714T0800Z-000000T0000Z/ /TBFT2.1.ER.070714T0800Z.070715T1200Z.000000T0000Z.NO/ 921 AM CDT FRI JUL 13 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR TOWN BLUFF. * FROM LATE TONIGHT UNTIL FURTHER NOTICE . * AT 9:00 AM FRIDAY THE STAGE WAS 63.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 66.1 FEET BY SUNDAY MORNING. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
3 follow-up statements
000 WGUS84 KLCH 131422 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 922 AM CDT FRI JUL 13 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-140422- /X.CON.KLCH.FL.W.0002.070715T1800Z-000000T0000Z/ /DWYT2.1.ER.070715T1800Z.070716T1800Z.000000T0000Z.NO/ 922 AM CDT FRI JUL 13 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE . * AT 8:45 AM FRIDAY THE STAGE WAS 23.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 24.1 FEET BY TUESDAY EVENING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-140422- /X.CON.KLCH.FL.W.0003.070714T0800Z-000000T0000Z/ /TBFT2.1.ER.070714T0800Z.070715T1200Z.000000T0000Z.NO/ 922 AM CDT FRI JUL 13 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * FROM LATE TONIGHT UNTIL FURTHER NOTICE . * AT 9:00 AM FRIDAY THE STAGE WAS 63.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 66.1 FEET BY SUNDAY MORNING. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$ TXC199-245-140422- /X.EXT.KLCH.FL.W.0001.000000T0000Z-070716T1200Z/ /SOLT2.1.ER.070705T1545Z.070708T0916Z.070716T0000Z.NO/ 922 AM CDT FRI JUL 13 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 9:01 AM FRIDAY THE STAGE WAS 26.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 140147 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 847 PM CDT FRI JUL 13 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS.. PINE ISLAND BAYOU NEAR SOUR LAKE LAC011-019-TXC351-361-141547- /X.EXT.KLCH.FL.W.0002.070716T0600Z-000000T0000Z/ /DWYT2.1.ER.070716T0600Z.070716T0600Z.000000T0000Z.NO/ 847 PM CDT FRI JUL 13 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE . * AT 7:45 PM FRIDAY THE STAGE WAS 23.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY MONDAY MORNING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-141546- /X.EXT.KLCH.FL.W.0003.070716T0045Z-000000T0000Z/ /TBFT2.1.ER.070716T0045Z.070718T0600Z.000000T0000Z.NO/ 847 PM CDT FRI JUL 13 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * FROM SUNDAY EVENING UNTIL FURTHER NOTICE . * AT 8:00 PM FRIDAY THE STAGE WAS 63.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 65.5 FEET BY WEDNESDAY MORNING. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$ TXC199-245-141546- /X.CON.KLCH.FL.W.0001.000000T0000Z-070716T1200Z/ /SOLT2.1.ER.070705T1545Z.070708T0916Z.070716T0000Z.NO/ 847 PM CDT FRI JUL 13 2007 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM FRIDAY THE STAGE WAS 26.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 141443 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 943 AM CDT SAT JUL 14 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE LAC011-019-TXC351-361-150443- /X.EXT.KLCH.FL.W.0002.070716T1200Z-000000T0000Z/ /DWYT2.1.ER.070716T1200Z.070717T1200Z.000000T0000Z.NO/ 943 AM CDT SAT JUL 14 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM MONDAY MORNING UNTIL FURTHER NOTICE . * AT 8:45 AM SATURDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY WEDNESDAY MORNING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC199-245-150443- /X.EXT.KLCH.FL.W.0001.000000T0000Z-070717T1200Z/ /SOLT2.1.ER.070705T1545Z.070708T0916Z.070717T0000Z.NO/ 943 AM CDT SAT JUL 14 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 9:16 AM SATURDAY THE STAGE WAS 25.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$ TXC241-457-141513- /X.CAN.KLCH.FL.W.0003.000000T0000Z-070714T1443Z/ /TBFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 943 AM CDT SAT JUL 14 2007 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR TOWN BLUFF. * AT 9:00 AM SATURDAY THE STAGE WAS 62.7 FEET. * FLOOD STAGE IS 64.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 13, 5:11 AM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 13, 5:11 AM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 511 AM CDT FRI JUL 13 2007 .SHORT/LONG TERM... LOOKING OVER STLT IMAGES FROM YESTERDAY AND THIS MORNING... A LARGE AREA OF THUNDERSTORMS DEVELOPED FROM NEW MEXICO THRU NORTH TEXAS/OKLAHOMA WITH STORMS EXTENDING DOWN INTO NORTHERN LOUISIANA FINALLY STOPPING ALONG COASTAL MISSISSIPPI. AN UPPER LEVEL RIDGE HELD OVER OUR REGION AND THIS BLOCKED ANY DEVELOPMENT OF STORMS YESTERDAY. TODAYS PATTERN LOOKS TO BE PRETTY MUCH THE SAME AS YESTERDAYS WITH TEMPS IN THE 90S UNDER MOSTLY SUNNY SKIES. AFTERNOON HIGH TEMPERATURES AROUND THE COUNTY RANGED FROM THE UPPER 80S TO NEAR 90 ALONG THE EAST COAST TO THE UPPER 60S IN SEATTLE. TEMPERATURES IN THE DESERT SW RANGE INTO THE TRIPLE DIGITS WITH 90S ALONG THE ENTIRE SPINE OF THE ROCKIES. 90S EXTENDED AS FAR NORTH AS NORTHERN ALBERTA NEAR FOX LAKE. TOMORROW LOOKS TO BEGIN THE CHANGE BACK TO SHOWERS AND THUNDERSTORMS FOR OUR FORECAST AS THE RIDGE ALOFT BREAKS DOWN AND A SERIES OF SHORTS WAVES DIG OUT THE UPPER LEVEL PATTERN ALLOWING THE DEVELOPMENT OF AN UPPER LEVEL LOW. THIS LOW WILL ASSIST STORM DEVELOPMENT WITH AREA COVERAGE INCREASING ON SUNDAY INTO MONDAY. AS THE RIDGE BREAKS DOWN OVER OUR REGION IT WILL BECOME AMPLIFY ALONG THE SPINE OF THE ROCKIES... WHICH WILL MEAN HOT TEMPERATURES TO CONTINUE FOR THOSE FOLKS. ALSO WITH THE RAINS EXPECTED... AFTERNOON TEMPERATURES WILL MODERATE FOR THIS REGION. RAINS LOOK TO REMAIN IN THE FORECAST THRU WEDNESDAY OF NEXT WEEK. .AVIATION... VFR WITH ONLY A SLIGHT CHC FOR SHWRS/TSTMS LATE IN THE DAY. && .PRELIMINARY POINT TEMPS/POPS... KLCH 94 76 90 75 / 10 20 40 20 KBPT 94 76 90 75 / 10 20 40 20 KAEX 94 76 91 75 / 10 20 40 20 KLFT 95 75 90 74 / 10 20 40 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && K. KUYPER
Hazardous weather outlook, Jul 13, 4:39 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 439 AM CDT FRI JUL 13 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-140945- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 439 AM CDT FRI JUL 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ANOTHER TYPICAL SUMMER DAY IN STORE FOR SOUTHEAST TEXAS AND SOUTHERN LOUISIANA WITH TEMPERATURES CLIMBING INTO THE 90S. AN ISOLATED SHOWER/THUNDERSTORM WILL BE POSSIBLE DURING THE LATE AFTERNOON HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS BEGIN TO DEVELOP ON SATURDAY WITH CHANCES INCREASING INTO SUNDAY AND MONDAY THE RESULT OF A SERIES OF UPPER LEVEL SHORTWAVES THAT WILL ALLOW THE FORMATION OF A LOW ON TOP ON THE REGION. A FEW STORMS MAYBE BECOME SEVERE WITH THE THREAT MAINLY FROM WINDS. A CHANCE FOR AFTERNOON STORMS TO BECOME SEVERE IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. K. KUYPER
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 AM CDT | River Flood Warning | LCH | Newton, Orange | 29 days |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.